# SDR COMA0470031

- Difficulty date: April 6, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 3,907 hours, 2,935 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5641 FWD CABIN 02 BOTTLE EMPTY.  SERVICED 02 BOTTLE.
